worldchildfree.org

Long term effects of Murad Acne Complex?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Hello everyone.Ive started having blackheads, whiteheads and little pustular acne lesions when I was 12. My dermatologist at the time said it was so mild that creams and washing would solve it. It never did. I always had a lot of pimples, whiteheads and blackheads. After trying the birth control pill, wich helped a bit but not enough, I went to a different dermatologist. I was 18 at the time.

I was on a low dose (10 and later 20 mg a day) for about 6 months, maybe more, I cant quite remember.After a while of taking it my face cleared up, my back cleared up completely. As side-effects I got dry skin for a while, and really dry lips. 5 years after completing the treatment my lips remain very dry and chapped. I also noticed some differences in my body, I started to sweat a lot more. I cant tolerate contact lenses anymore, my eyes get really dry.

It was ok when I took the birth control but I don't want to take it for the rest of my life.My dermatologist also says there's no use in having scar treatment before getting rid of the acne. I agree but that would mean I had to take another round of Murad Acne Complex... and I'm afraid of what it will do to me this time. I'm sorry for writing so much... Take care and thank you...

Comments (5)

Your question was: Long term effects of Murad Acne Complex?.

Nope no long term side effects, I was on 20mg/day for 8 months. After my course, I went back to the shape I was before Murad Acne Complex minus the acne. There are some people on this forum that had really terrible side effects but I didn't. Everyone just reacts differently, you can't base your conclusion on Murad Acne Complex just on one person.It depends on whether you find it worth it or not. Murad Acne Complex may or may not worsen condition. But since you have been on the birth control, the problem may not lie with Murad Acne Complex because birth control pills reduce oil production as well thus the drying effect...

Comment #1

Been off it for 14-16 months since last course of 20mg per day for 3 months. I have had new side effects creep up on a regular basis.I now deal with severe dehabilitating joint pain on a daily basis that is unresponsive to any treatments, natural and medicine. All my joints hurt, click and crack and I feel about 80 years old. I also have stomach problems like mild IBS and sexual dysfunction. Whilst my skin remains pretty clear to this day, bar the odd few pimples, I have truly traded in my acne and life for something far, far worse - poor, poor health.People MUST understand that the side effects of this drug do not necessarily appear during your treatment. For me I was perfectly fine during my 6 month course in 2006 and my short course of 3 months in June 2007.

It is a human killer. I urge everyone to get off it and anyone thinking of taking it to speak to a few people who naturally experiencing what I and many, many thousands of others are too - i.e. people with severe arthritis, Lupus, chrohns disease or ED...

Comment #2

I'm 22 years old today and took Murad Acne Complex when I was 17 for 6 months at the same dose. I just checked this site out yesterday and don't think I have any long term side effects. I do still have acne though, but it's very mild. It's just enough to bother me, but not bad enough that I feel I can really complain about it. While taking it I remember dry, cracked bleeding lips and nose bleeds like crazy. I also went boating without sunscreen once shortly after I stopped taking it and got a WICKED sunburn.

Whoops.Oh yeah and some depression and suicidal thoughts during treatment and more recently, but I'm 95% sure those are both girl related.It did help my acne get better, but it's still here.It's not an easy decision, but it can work wonders...

Comment #3

I believe my problem is hormone related. But since I took Murad Acne Complex (Roaccutan - commercial name) I've been experienced some other symptoms, especially in the last few months.Has anyone heard of Murad Acne Complex causing Thyroid problems? I'm going to have some blood tests done to check my hormonal levels. The symptoms I am experiencing right now are consistent with Hypothyroidism...

Comment #4

The only lingering side effect for me is brittle nails. I used to be able to grow them long and strong, but now they split and chip as soon as they clear the skin...

Comment #5


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.